# SDR SWAA2017032112699

- Difficulty date: March 10, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 27,775 hours, 16,313 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A573015B
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 986.5, BETWEEN RBL 40 TO RBL 43.  REPAIRED FLOORBEAM PER SRM AND EA.
